# SDR ASAA2023022742099

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,947 hours, 11,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L Fuselage Exter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED + REPLACED L/H FWD OVERWING EMERGENCY LIGHT BULB IAW B737-900 AMM 33-51-00.
